# SDR ASOA201200662

- Difficulty date: February 29, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 19,650 hours, 18,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 CABIN CEILING EMERGENCY FLOOD LIGHT INOPERATIVE.  RELAMPED NR 1 CABIN CEILING EMERGENCY FLOOD LIGHT.  OPS CHECKED GOOD.
